Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
1.
8 p, 161.3 KB Secondary operations, K-theory and H-spaces / Hubbuck, J. R. (University of Aberdeen (Regne Unit). Department of Mathematics)
1982 - 10.5565/PUBLMAT_26382_06
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 79-86  

See also: similar author names
1 Hubbuck, J. R.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.